Bulletin of the American Mathematical Society

A Stone-Weierstrass theorem for semigroups

T. P. Srinivasan and U. B. Tewari

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 74, Number 6 (1968), 1125-1127.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530113

Mathematical Reviews number (MathSciNet)
MR0233915

Zentralblatt MATH identifier
0169.03002

Citation

Srinivasan, T. P.; Tewari, U. B. A Stone-Weierstrass theorem for semigroups. Bull. Amer. Math. Soc. 74 (1968), no. 6, 1125--1127. https://projecteuclid.org/euclid.bams/1183530113


Export citation

References

  • 1. C. W. Austin, Duality theorems for some commutative semigroups, Trans. Amer. Math. Soc. 109 (1963), 245-256.
  • 2. E. Hewitt and H. S. Zuckerman, The l1-algebra of a commutative semigroup, Trans. Amer. Math. Soc. 83 (1956), 70-97.
  • 3. S. Schwarz, The theory of characters of commutative Hausdorff bicompact semigroups, Czechoslovak Math. J. (81) 6 (1956), 330-361.